Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! First day: Nausea and Lexapro Scribbler

Posted by Arrianna on October 15, 2003, at 20:39:27

In reply to Re: Help! First day: Nausea and Lexapro, posted by Scribbler on October 15, 2003, at 17:32:15

Hi Scribbler:

Just wanted to let you know that I also had lots of headaches the first couple of weeks. Actually, it just felt like one huge headache that didn't disappear until after week 2 or 3. For you, it may be a combination of cutting out the caffeine, too. Caffeine withdrawal is known to give headaches.

I also felt "not myself" periodically at first. It will go away for you. Sounds like you're handling it well - taking it "one day at a time"!! Since you just started Lexapro, your body and brain are trying to adjust to having it in its' system. It will balance out for you as your body begins to accept it.

Hang in there. Stay positive.
Arrianna


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Arrianna thread:109458
URL: http://www.dr-bob.org/babble/20031015/msgs/269827.html